# SDR SIMA20130826021

- Difficulty date: August 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 1 IS TORN & CRACKED.  REPLACED THE NR 1 EMERGENCY LIGHT STRIP IAW AMM 33-50-12. REF BOW 137724 FOR OPT CHECK.
